# SDR DALA13068989566

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,885 hours, 23,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  NOTED EMERGENCY BATTERY PACK COVER SCREWS LOOSE IN OVERHEAD.  CLEANED ALL FASTENERS AND INSTALLED EMERGENCY BATTERY PACK COVERS.  ALL FASTENERS NOW SECURE.
